Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

allisoncatherine

Veteran Member
  • Total Reviews

    0
  • Content Count

    126
  • Joined

  • Last visited

Everything posted by allisoncatherine

  1. hey hon, just wanted to let you know that I had my IB from week 3-4 of using differin. It is not like "OH MY GOD...I WENT FROM LIKE 2 PIMPLES TO 200." Its just more than usual. As some go away, more will come. Its just a process of ridding your skin of its impurities. A lot of people I have met and whose stories i have read on here also report an IB around weeks 3-4....not during the first 2 weeks which is what it says on the website. So just go through it. The height of my IB lasted for about 2
  2. Hi you guys. Its allison. Checking in. i promised myself once I had clear skin I would post on here abotu whatever medication it was that cleared me up. Differin is a miracle product. STICK WITH IT. I want to say I saw true results after 5 months. I have not had ONE pimple in the last 3 months and I am using retin a now 3x a week for my red marks which are fading FAST. ACNE SUCKS. IT SUCKS SUCKS SUCKS. BUT there IS hope. Like I said, I might feel an underground pimple coming up but then its gone
  3. hey noregrets, I was wondering if you could give me some information about adipose atrophy due to cortisone shots in a few pimples? I have these SLIGHT depressions in my skin but not enough to be called a "scar"....nobody can see them but me. Its very very slight. My pimples have NEVER left any sort of indent. I've heard of adipose atrophy but I don't know that much about it. Could it have to do with cortisone being injected into some pimples because the indents are in that place...
  4. Oh nooo! Well I hope your skin gets better soon! You know....thats an interesting question. There are times of the day that my hyperpigmentation looks like its fading! And then there are other times (like right after applying moisturizer or washing my face), that my face looks just AS red at it was. Hyperpigmentation sucks. YOU are so lucky mister that you have 3. I have like 20 on my cheeks. But they are really tiny like little freckles. But it SUCKSSSSSSSS! Its like a cluster of them too. UGH.
  5. noregrets! We are here for you!!!! You should never go cold turkey on a retinoid :/ Have you at least been doing some exfoliating even when you got off of it? Anyway, I think I changed a product up or something (i ran out of my bobbi brown concealer...so I just used a pot of the mac studio sculpt concealer I had lying around)....OH MY GOD. I don't think my skin likes it very much. I can feel a few "bumpy" spots. I mean...nothing has fully grown into a pimple but I don't think my skin likes i
  6. hey guysss....i have like little itty bitty pimples (2) showing up and i guess im just freaking out because i've become hypersensitive about my skin. I hope my skin doesn't breakout like it did before
  7. every other night for the first week!
  8. everyone is alwayssssss welcome here!!! This is what this diary is for. lol. Angelcream! Safinator said it all. DO NOT BE disappointed when you get breakouts during 3-5 weeks. Thats your IB phase or whatever. it will get a little better by week 8 and week 12 you will see noticeable improvements. I SAW NEARLY PERFECT SKIN by 4 months into the treatment...! <3 MWilso, I'm now on retin a 0.1 3x a week for maintenance....what is a TCA peel!??
  9. Kariya: Obagi Nu Derm Clear is a lotion that you apply to your face in the morning and in the evening (AM & PM) and its wonderful. Im using it alongside retin a and its working wonderfully! It fades hyper pigmentation like nobody's business! Safinator: I am a living example of your post. It was so informative and wonderful! Thank you so very much for posting that!!!! I enjoyed reading it. I would like to attest to something though....I just felt a burning sensation of my skin with differ
  10. Noregrets oh no! im really sorryyyyyyyyy!!!!!!!!!!!! skin update: getting better Kariya: if there is one product thats my HG...its the Obagi Nuderm Clear with 4% hydroquinone....!!!! Its been one month and my hyperpigmentation has faded SO SO SO SO SO SO SO SO SO SO SO MUCH!!!!!!! they went from like red to pink. All i need is a tiny bit of concealer OR foundation and my skin looks flawless.
  11. yeah thats what happened to me too. I went in with just comedones and it turned out that those comedones started becoming pustules and papules that would eventually pop and release their contents and only after that would they heal. I think thats called purging. Perhaps your skin is still doing that. I purged the entire 3 months and now I have gotten like one pimple in one month. I don't even have acne anymore. I know it sucks right now and it seems like its getting worse....but its not. Lol, I
  12. Noregrets, are you on any antibiotics? Inflammatory acne can be usually helped with a short course of antibiotics (as im sure u already know) or tylenol or other medications with anti-inflammatory properties.
  13. hahaha you'll be one of us (who have made it past the 12 week mark) soon enough And you'll be there on the other side with beautiful skin
  14. heyy everyoneee! Naina, I would definitely suggest the same thing that Noregrets did....give differin a full 3 months. I switched up to retin a 0.1 after 3 months of use and only use it 3x a week now for maintenance. My initial breakout period lasted from week 3-week 5. By week 8, there was a slight improvement. By week 12, I had no active acne. I'm month 4 right now of total retinoid use. Since week 12 , I've gotten like maybe..one pimple. I do, however, still suffer with hyperpigmentation
  15. Hanna, I would advise for you to maybe consult your doctor and see if you should continue on with the differin or perhaps move up to something stronger. Almost 70% of the time, one topical doesn't completely clear acne. They have to switch you up to a higher strength to get rid of EVERYTHING. I got bumped up to retin a 0.1 after 3 months of differin use. But I definitely saw improvements within the 3rd month.
  16. have you tried a less potent retinoid? Maybe like retin a or differin? Not necessarily accutane that gets in your blood stream right away..but topical retinoids? They do the same job but take MUCH longer to get the same effects because they are less potent versions of Vitamin A. I was on differin 0.3 and am now on retin a 0.1...and my skin is nearly perfect.
  17. Wiseboy, you can get it from CVS/publix/wal-mart...really anywhere...i take one supplement of zinc gluconate 50 mg per day! What is up with these acne flares..? I'm scared mine might come back! I felt a few underground pimples but hopefully they will be gone by tomorrow!
  18. ohhh no jacinthaa i'm so sorry to hear that your acne has come back! Did you stop using the antibiotics cold turkey? Also, did you stop using the differin? wiseboy, and to all others dealing with hyperpigmentation....please try taking a zinc gluconate supplement 50 mg/ day!!! Zinc helps repair and heal skin wounds and keeps it from scarring and it works well with hyperpigmentation!
  19. Noregrets, thats totally normal!!! My skin continued to get better and then worse and then better and then worse till 2.5 months into the treatment. I wanna say towards month 3 is when I stopped having huge acne show up. Now I've had consistently better skin for like an entire MONTH and a half! Its great! Ariesgirl...I use the Obagi Nuderm Clear with 4% hydroquinone. I use that EVERY day, twice a day and I am telling you...within like the first month, I saw the difference!!!! I only incorpor
  20. laaa skin is doing so well!!!! ZEROOO acne! Red marks are fading FAST because of the Obagi Nu-derm CLEAR with 4% hydroquinone! The only problem I have been having is super DRY skin. Like my face is so itchy and peelinggg! I think I've kinda been on exfoliation overload and not moisturizing. I use the clarisonic cleansing brush, then differin or retin a depending on what day it is..and i do it every day! So yesterday, my face was soooo peeled and flaky, I said screw the retinoids and fell
  21. hey youg uys sorry i haven't updated in a while...I was not in town!!!! My PIH is clearing up and my skin feels SO SMOOTH!!!!!! I love it. I think within 6 months I will be completely clear. Anyway, I love my clarisonic!!! My pimples heal so fast. If they come, they are gone within 2 days. I seriously am so blessed to have clear skin again!
  22. Gina, get your derm to prescribe an antibiotic for the first few weeks to help with the intial breakout. But don't keep using them...just use them as a sort of crutch to get through the rough periods. Haha, I remember I purged so bad...I had to cover my face with bandaids so I wouldn't look at the pimples and cry....but remember, if you PURGE, it either means a) you're allergic or b) its working. Lol. um and to answer your question Gina.... I LOVE DIFFERIN lol. Seriously, I'm on retin a
  23. gina...nooo I'm not I purged like hell at weeks 3-4 into the treatment....but remember you HAVE to be patient. Differin works slower than Taz. It took me about 2.5 months to see noticable results.
  24. hey ya'lllll :DDD sorry i hhaven't updated in a while. There hasn't been too much to update. I am pretty much acne-free...I have 2 closed comedones and the rest are red marks which are fading so fast. I love that hydroquinone stuff!!! They are starting to look like freckles now. Pretty cute. Anyway, hope ya'll are doing well!!! Retin a is definitely working at the comedones that differin didn't get to.
×